An extreme quantile estimator for the log-generalized Weibull-tail model

Abstract : A new estimator for extreme quantiles is proposed under the log-generalized Weibull-tail model, ntroduced by (de Valk, C., Extremes, pp. 661--686, vol. 19, 2016). This model relies on a new regular variation condition which, in some situations, permits to extrapolate further into the tails than the classical assumption in extreme-value theory. The asymptotic normality of the estimator is established and its finite sample properties are illustrated both on simulated and real datasets.
Type de document :
Article dans une revue
Econometrics and Statistics , Elsevier, In press, pp.1-39
Liste complète des métadonnées

https://hal.inria.fr/hal-01783929
Contributeur : Stephane Girard <>
Soumis le : mercredi 23 janvier 2019 - 15:41:35
Dernière modification le : jeudi 7 février 2019 - 14:25:23

Fichier

estimation-erv8.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-01783929, version 4

Collections

Citation

Clément Albert, Anne Dutfoy, Laurent Gardes, Stéphane Girard. An extreme quantile estimator for the log-generalized Weibull-tail model. Econometrics and Statistics , Elsevier, In press, pp.1-39. 〈hal-01783929v4〉

Partager

Métriques

Consultations de la notice

56

Téléchargements de fichiers

79